Items where Author is "Puninski, Gena"

Group by: Item Type | No Grouping
Number of items: 3.


Hovey, Mark and Lockridge, Keir and Puninski, Gena (2007) The generating hypothesis in the derived category of a ring. Mathematische Zeitschrift, 256 (4). pp. 789-800. ISSN 1432-1823

Prest, Mike and Puninski, Gena (2002) Krull-Gabriel dimension of 1-domestic string algebras. Algebras and Representation Theory. ISSN 1386-923X (In Press)

MIMS Preprint

Dubrovin, Nikolay and Puninski, Gena (2006) Classifying projective modules over some semilocal rings. [MIMS Preprint]

This list was generated on Tue Sep 26 01:01:13 2023 BST.